# SDR SWIA972335

- Difficulty date: January 31, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 20,129 hours, 27,124 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Damaged
- Location: Central Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RECEIVED A TRIPLE CHIME WITH AURAL TRIM WARNING.  AIRCRAFT TRIM WAS SELECTED IN GREEN ARC TO 34 PERCENT.  ABORTED TAKEOFF.  FOUND PIN-L AT PO349 SEVERED.  INSTALLED NEW PINS AT JO349 AND PO349 IAW 20-00-00.  GROUND OPS CHECK GOOD.
